Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 92, NWS Aberdeen, SD

July 9, 2011Faulk County, Hyde County, Potter County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 9, 2011, 10:43 PM CDT for Faulk County, Hyde County, Potter County, South Dakota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2011, 10:43 PM CDT (03:43 UTC)
Expired
Jul 9, 2011, 11:24 PM CDT
In force
41 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Faulk County, SD, Hyde County, SD, Potter County, SD

The radar

The Aberdeen radar (KABR), 100 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1119 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WUUS53 KABR 100343
SVRABR
SDC049-069-107-100430-
/O.NEW.KABR.SV.W.0092.110710T0343Z-110710T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1043 PM CDT SAT JUL 9 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTH CENTRAL HYDE COUNTY IN CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 1130 PM CDT

* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR LEBANON...OR 11 MILES EAST OF
  GETTYSBURG...MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SENECA AROUND 1110 PM CDT...

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 235 AND 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4512 9935 4482 9950 4502 9981 4515 9974
TIME...MOT...LOC 0343Z 293DEG 18KT 4503 9972
WIND...HAIL <50MPH 1.50IN

$$
CONNELLY
3 follow-up statements
995 
WWUS53 KABR 100355
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1055 PM CDT SAT JUL 9 2011

SDC049-069-107-100430-
/O.CON.KABR.SV.W.0092.000000T0000Z-110710T0430Z/
POTTER SD-HYDE SD-FAULK SD-
1055 PM CDT SAT JUL 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FAULK...NORTH CENTRAL HYDE AND SOUTHEASTERN POTTER COUNTIES UNTIL
1130 PM CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES SOUTHEAST OF LEBANON...OR 15 MILES EAST OF
GETTYSBURG...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SENECA AROUND 1110 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4514 9967 4512 9935 4482 9950 4497 9974
TIME...MOT...LOC 0355Z 293DEG 18KT 4501 9964
WIND...HAIL <50MPH 1.75IN

$$
CONNELLY
571 
WWUS53 KABR 100413
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1113 PM CDT SAT JUL 9 2011

SDC069-107-100422-
/O.CAN.KABR.SV.W.0092.000000T0000Z-110710T0430Z/
POTTER SD-HYDE SD-
1113 PM CDT SAT JUL 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HYDE AND
SOUTHEASTERN POTTER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE
WARNED AREA.

LAT...LON 4512 9935 4508 9936 4496 9942 4495 9944
      4498 9958 4513 9957
TIME...MOT...LOC 0412Z 266DEG 17KT 4502 9950

$$

SDC049-100430-
/O.CON.KABR.SV.W.0092.000000T0000Z-110710T0430Z/
FAULK SD-
1113 PM CDT SAT JUL 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
FAULK COUNTY UNTIL 1130 PM CDT...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR SENECA...OR 18 MILES WEST OF FAULKTON...MOVING
EAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WEST
CENTRAL FAULK COUNTY.

&&

LAT...LON 4512 9935 4508 9936 4496 9942 4495 9944
      4498 9958 4513 9957
TIME...MOT...LOC 0412Z 266DEG 17KT 4502 9950
WIND...HAIL <50MPH 1.75IN

$$
CONNELLY
460 
WWUS53 KABR 100424
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1124 PM CDT SAT JUL 9 2011

SDC049-100434-
/O.CAN.KABR.SV.W.0092.000000T0000Z-110710T0430Z/
FAULK SD-
1124 PM CDT SAT JUL 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FAULK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE
WARNED AREA.

LAT...LON 4512 9935 4508 9936 4496 9942 4495 9944
      4498 9958 4513 9956
TIME...MOT...LOC 0424Z 293DEG 18KT 4495 9945

$$
CONNELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 10:29 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 9, 10:29 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1029 PM CDT SAT JUL 9 2011

.UPDATE...
CONVECTION HAS BEEN RATHER ISOLATED BUT SEVERE AS STORMS DEVELOP NORTHWEST
OF A COLD FRONTAL BOUNDARY STRETCHING FROM KPIR TO KABR. THESE
STORMS HAVE HAD A HISTORY OF LARGE HAIL AND SOME ROTATION WITH A
FEW SPLITTERS. ALL STORMS ARE EXPECTED TO DISSIPATE BETWEEN 06 AND
08Z. UPDATED POPS/WX TO ACCOUNT FOR STORM DEVELOPMENT AND MOTION. THE
REST OF THE NIGHT LOOKS FAIRLY QUIET AND DRY...THOUGH CANNOT RULE
OUT SOME FOG NEAR THE COTEAU AND WATERTOWN TOWARD MORNING. SEE
UPDATED AVIATION DISCUSSION BELOW.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
SFC FRONTAL BOUNDARY ACROSS SOUTHEAST SD THIS AFTERNOON. FARTHER
NORTHWEST DEWPOINT GRADIENT RATHER SHARP WITH 50S DEWPOINTS
ADVECTING IN AGAINST DEWPOINTS AROUND 70. AN AREA OF CU HAS FORMED
ALONG THIS GRADIENT. ALSO SEEING SOME CUMULUS BUBBLING UP ALONG
THE FRONTAL BOUNDARY. MESOANALYSIS SHOWS BEST INSTABILITY AND
SHEAR ACROSS THE FAR SOUTHEAST AND SOUTHERN CWA AND STILL COULD
SEE A FEW STORMS POP OVER THE NEXT SEVERAL HOURS. WILL KEEP LOW
POPS IN PLACE THROUGH THE LATE AFTERNOON AND EVENING HOURS.

OVERNIGHT AND INTO SUNDAY...FRONTAL BOUNDARY MOVES BACK NORTHWARD
AS A WARM FRONT AS ANOTHER WAVE OF LOW PRESSURE TRACKS ALONG IT.
EXPECTING ANOTHER ROUND OF THUNDERSTORMS TO DEVELOP INTO THE
AFTERNOON AND EVENING HOURS AS INSTABILITY AND SHEAR INCREASE.
FAVORABLE JET ENTRANCE REGION MOVES ATOP THE DAKOTAS AS WELL.
SEVERE STORMS ARE POSSIBLE ACROSS THE CWA FROM LATE AFTERNOON AND
THROUGH THE EVENING.

SUNDAY NIGHT AND MONDAY SFC RIDGE AXIS BUILDS SOUTH ACROSS THE
DAKOTAS AND WILL PUSH THUNDERSTORM CHANCES TO THE SOUTH AND
WEST...MAINLY ACROSS SOUTHERN AND WESTERN SOUTH DAKOTA.

.LONG TERM...TUESDAY THROUGH SATURDAY
THE UPPER LEVEL PATTERN WILL FEATURE HIGH PRESSURE OVER THE
SOUTHEASTERN UNITED STATES GRADUALLY WORKING ITS WAY WEST AND
NORTH THROUGH THE PERIOD...BECOMING CENTERED OVER THE CENTRAL
PLAINS/IOWA/MISSOURI BY SUNDAY MORNING. A SERIES OF RIDGE RIDING
SHORTWAVES WILL AFFECT THE NORTHERN PLAINS TUESDAY THROUGH EARLY
IN THE DAY SATURDAY. AT THE SURFACE...HIGH PRESSURE WILL BE
NORTHEAST OF THE REGION WHEN THE PERIOD STARTS...WITH ELONGATED
LOW PRESSURE FROM THE NORTHERN ROCKIES TO TEXAS. THE LOW MOVES
VERY LITTLE THROUGH THURSDAY NIGHT...THEN SLOWLY BEGINS TO PUSH
EASTWARD OVER THE PLAINS FRIDAY AND SATURDAY. DECENT WAA WILL
OCCUR AHEAD OF THIS BOUNDARY AND LOOKS TO BRING AN ABUNDANCE OF
WARM AND MOIST AIR INTO THE REGION...AIDING IN FAIRLY STRONG
PERIODS OF INSTABILITY...ESPECIALLY THURSDAY NIGHT THROUGH FRIDAY
NIGHT. WITH THE UPPER LEVEL SUPPORT IN PLACE...LOOKS AS THOUGH
THERE WILL BE SOME CHANCE OF STORM DEVELOPMENT THROUGH ALL BUT THE
VERY END OF THE PERIOD WHEN THE UPPER LEVEL HIGH TAKES OVER. WILL
KEEP SCHC/CHC POPS IN PRETTY MUCH EVERY PERIOD.

NEAR NORMAL TEMPERATURES EARLY IN THE PERIOD WILL GIVE WAY TO
TEMPERATURES A GOOD CATEGORY OR TWO ABOVE NORMAL THURSDAY THROUGH
SATURDAY.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS WILL PREVAIL INTO THE EVENING AND OVERNIGHT HOURS.
A FEW THUNDERSTORMS ARE POSSIBLE DURING THE LATE EVENING HOURS AS
WELL POSSIBLY AFFECTING KMBG. THESE STORMS MAY CONTAIN LARGE HAIL
AND GUSTY WINDS. THUNDERSTORMS SHOULD DISSIPATE BY 06Z OR SO...WITH VFR
CONDITIONS THEN PREVAILING OVERNIGHT INTO SUNDAY MORNING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...WISE
SHORT TERM...TMT
LONG TERM...PARKIN
AVIATION...WISE

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jul 9, 4:06 AM CDT, 18 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
406 AM CDT SAT JUL 9 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-100915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
406 AM CDT SAT JUL 9 2011 /306 AM MDT SAT JUL 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY INTO TONIGHT.
A FEW OF THOSE COULD PROVE STRONG TO SEVERE WITH HAIL AND WIND
BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE PATTERN WITH DIURNALLY DRIVEN THUNDERSTORMS WILL
CONTINUE ACROSS THE AREA THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

TDK

In the hours before

Local storm report, Jul 9, 9:17 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
917 PM CDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             2 NW TOLSTOY            45.23N 99.64W
07/09/2011  E1.75 INCH       POTTER             SD   PUBLIC

            ALSO RECEIVING ABOUT 55 MPH WINDS

&&

CM
Local storm report, Jul 9, 9:31 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
931 PM CDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             4 N TOLSTOY             45.27N 99.60W
07/09/2011  E1.75 INCH       EDMUNDS            SD   PUBLIC

&&

CM
Local storm report, Jul 9, 9:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
942 PM CDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             8 WSW ROSCOE            45.39N 99.48W
07/09/2011  E1.25 INCH       EDMUNDS            SD   EMERGENCY MNGR

&&

CM
Local storm report, Jul 9, 9:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
947 PM CDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             8 ESE BOWDLE            45.39N 99.51W
07/09/2011  E1.50 INCH       EDMUNDS            SD   EMERGENCY MNGR

&&

CM
Local storm report, Jul 9, 10:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1016 PM CDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FUNNEL CLOUD     4 N GETTYSBURG          45.06N 99.95W
07/09/2011                   POTTER             SD   LAW ENFORCEMENT

&&

CM
Local storm report, Jul 9, 10:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1031 PM CDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             9 NNE ROSCOE            45.58N 99.28W
07/09/2011  E1.00 INCH       EDMUNDS            SD   EMERGENCY MNGR

&&

CM

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:18 PM CDTSevere Thunderstorm WarningABRFaulk, Hyde, Potter, Sully42 min
Jul 9, 8:53 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Potter, Walworth52 min
Jul 9, 9:30 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson, Walworth30 min
Jul 9, 9:51 PM CDTSevere Thunderstorm WarningABRPotter, Walworth39 min
Jul 9, 9:57 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson48 min
Jul 9, 10:08 PM CDTTornado WarningABRPotter49 min
Jul 9, 10:34 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson10 min
Jul 10, 3:30 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson45 min
Jul 10, 3:37 PM CDTSevere Thunderstorm WarningABRCampbell23 min
Jul 10, 4:06 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson24 min
Jul 10, 4:12 PM CDTSevere Thunderstorm WarningABRBrown, McPherson, Marshall63 min
Jul 10, 4:32 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson43 min
Jul 10, 4:46 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth44 min
Jul 10, 5:08 PM CDTSevere Thunderstorm WarningABRBrown, Day, Edmunds, Marshall, Roberts52 min
Jul 10, 5:47 PM CDTSevere Thunderstorm WarningABRBrown, Day, Grant, Marshall, Roberts58 min
Jul 10, 6:01 PM CDTFlash Flood WarningABRBrown, Day, Marshall4 hr
Jul 10, 6:42 PM CDTSevere Thunderstorm WarningABRBrown33 min
Jul 10, 6:47 PM CDTSevere Thunderstorm WarningABRClark, Codington, Day, Deuel, Grant, Roberts58 min
Jul 10, 6:56 PM CDTTornado WarningABRGrant, Roberts34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.